×

zbMATH — the first resource for mathematics

Maximal inequality for weakly dependent random fields. (English. Russian original) Zbl 1057.60053
Math. Notes 75, No. 5, 717-725 (2004); translation from Mat. Zametki 75, No. 5, 773-782 (2004).
The author considers a certain class of weakly dependent random fields on \(\mathbb{Z}^d\) with decreasing covariances called \((BL, \theta)\)-dependent field which is introduced by A. Bulinski and C. Suquet [Stat. Probab. Lett. 54, No. 2, 215–226 (2001; Zbl 0989.60052)]. He obtains a moment inequality for the maxima of the local sums of the field over bounded region of \(\mathbb{Z}^d\).

MSC:
60G60 Random fields
PDF BibTeX XML Cite
Full Text: DOI